MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP DM DOUBLE MOBILITY HC LINER Ø 58/28; DOUBLE MOBILITY ACETABULAR LINER

MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP DM DOUBLE MOBILITY HC LINER Ø 58/28; DOUBLE MOBILITY ACETABULAR LINER
Model Number 01.26.2858MHC
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 05 february 2020: lot 1904373: (b)(4) items manufactured and released on 24-july-2019.Expiration date: 2024-07-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: ball heads: mectacer 01.29.203 biolox delta ceramic ball head 12/14 28 size l +3.5 (k112115) lot.1903848 batch review performed on 05 february 2020: lot 1903848: (b)(4) items manufactured and released on 24-jul-2019.Expiration date: 2024-07-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.1 month after primary the surgeon performed a washout and revised the ceramic head and poly liner.The surgery was completed successfully.

Brand Name
LINER: VERSAFITCUP DM DOUBLE MOBILITY HC LINER Ø 58/28
Common Device Name
DOUBLE MOBILITY ACETABULAR LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9738054
Report Number3005180920-2020-00083
Device Sequence Number19286408
Product Code MEH
UDI-Device Identifier07630030807442
UDI-Public07630030807442
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K092265
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/09/2024
Device Model Number01.26.2858MHC
Device Catalogue Number01.26.2858MHC
Device Lot Number1904373
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2020
Initial Report FDA Received Date02/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;